if your blood pressure drops to 90/40 is this bad. my pulse goes up to 97-100
cutting back on my medication by !/2
Hello,Do you experience dizziness with this?Chest pains?Shortness of breath?Do you have a history of heart disease? (blocked arteries, heart failure, for example?)Any history of stroke or other health problems?How long has this drop of blood pressure been going on?Dr Abby
dizzinnes yes. blocked ateries yes. two months at least
Thank you for the information,Yes, this drop in blood pressure is not healthy for you given your history.When it drops low, it can decrease the blood flow to the heart arteries and brain (that is why you are experiencing dizziness).Your heart rate increases as a normal response to help increase blood flow.You need to talk with your doctor about changing/decreasing some of your medications. I would not stop any medications without a discussion with your doctor as you may be on them for reasons other than blood pressure. If you develop any chest pain, shortness of breath or fainting, go to the emergency room to be checked out.Here is some more information regarding low blood pressure if you would like to read:http://www.mayoclinic.com/health/low-blood-pressure/DS00590Feel free to ask any follow up questions you may have and I will be happy to discuss further,Dr AbbyIf you are satisfied with my help, please remember to click accept. Thank you!!
Family Physician practicing medicine for over 10 years, United States